Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Transgender male, on testosterone, face and neck continuously break out with red bumps filled with pus. How to control ?

Hello, I am a transgender male (FTM) and am 6.5 months on testosterone . My face and neck continuously break out with red bumps (filled with either pus or clear liquid) I have tried different face washes, blemish creams and oil free lotions. My face is always breaking out, and I have dry patches . What can I do to help control the breakouts? Thanks. AAAA
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello aaaa,
According to your history,i can surely tell you that the red bumps are due to side effects of testosterone !

You can use antibiotic ointments and oral drugs to prevent these bumps, but most important thing is to reduce or stop the hormone you are taking, which is also not feasible as you are transgender and you need it !!!

Dr Hari Om Chandrakar

Answered: Sat, 8 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor